# SDR AALA201608199019

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 50,138 hours, 21,480 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN DESCENDING THRU 10000 FT, DOOR RT FWD CABIN- UPPER ECAM AND 1R DOOR SHOWING OPEN IN AMBER ON DOOR/OXY PAGE.  F/AT STATED THAT THE SLIDE ARMED LIGHT ILLUMINATED AT THE R1 DOOR.   MAINTENANCE REPLACED THE R1 DOOR PROXIMITY SWITCH 13WV2 IAW AMM 52-71-11-0401.
